MAUDE Adverse Event Report: PTS DIAGNOSTICS CARDIOCHEK PLUS ANALYZER; CLINICAL CHEMISTRY ANALYZER

PTS DIAGNOSTICS CARDIOCHEK PLUS ANALYZER; CLINICAL CHEMISTRY ANALYZER
Model Number 1.11
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether the device may have malfunctioned, as the device was not returned for evaluation.It is known that improper insertion of batteries - in any device - may result in overheating, battery leakage, etc., which is stated in the labeling of most battery manufacturers.
 
Event or Problem Description
There were no allegations of patient or user harm.A pts diagnostics technical support specialist reported that an analyzer became warm to the touch upon battery installation.This report is being filed out of an abundance of caution.

Brand Name
CARDIOCHEK PLUS ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN 46075
Manufacturer (Section G)
PTS DIAGNOSTICS
4600 anson blvd
whitestown IN 46075
Manufacturer Contact
randall cundiff
4600 anson blvd
whitestown, IN 46075
MDR Report Key22120065
Report Number1836135-2025-00007
Device Sequence Number4122993
Product Code CGA
UDI-Device Identifier00381932701013
UDI-Public(01)00381932701013(8012)1.12
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K140068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1.11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Initial Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown